# SDR GLBA20101122F

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 32,533 hours, 43,032 cycles
- Engine: Pwa PT6*
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THEY NOTICED A SMOKE IN THE COCKPIT AFTER AN ODOR AND VISUAL LEAK OF SMOKE WAS NOTICED COMING FROM THE CAPTIANS WINDOW AT THE LOWER FWD CORNER.  ENG ANTI-ICE AND ENGINE AUTO IGNITION WERE ON FOR TAKEOFF AND SHORTLY AFTER ALL ICE PROTECTION WAS TURNED ON AND LT ON FOR FEW IMINUTES.  ONCE THEY WERE FREE OF ICE IT WAS ALL TURNED OFF EXCEPT FOR WINDSHILED ANTI-ICE AND ENG AUTO-IGNITION APPROX 15 MINUTES LATER THE SMOKE WAS NOTICED AND THEY TURNED OFF THOSE 2 ITEMS AND CONTINUED WITH MEMEORY ITEMS FOR SMOKE AND FUMES.  THE SMOKE LASTED ONLY 2-3 MINUTES AND THEN STOPPED. THE SMOKE WAS EITHER WHITE OR GRAY, HOWEVER IT WAS HARD TO DETERMINE. MX FOUND THE POWER IN LINE TO THE CAPTAINS WINDSHILED HEAT LOOSE. MX TIGHTENED THE TERMINAL. OPS OF THE SYS WAS GOOD IAW MM 30-40-00.
